# SDR DALA2021021700927

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N334DN
- Make and model: Airbus A321-211
- Aircraft serial: 8040
- Aircraft time: 9,261 hours, 4,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Frozen
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR ARMING LEVER FROZEN.  WHILE ATTEMPTING TO FREE DOOR ARMING LEVER, SLIDE DEPLOYED.  FURTHER MAINT REQD (348902 MH) DISARMED 4L DOOR ASSIST BOTTLE.  REMOVED UPPER & LOWER DOOR LINERS WIP(235641) ISOLATED VERY HIGH FRICTION TO THE FLEXIBLE CABLE ASSY.  GREASED THE CABLE ASSY NO HELP, CABLE 'DRAGGING' INTERNALLY.  CABLE ON ORDER (LS 469195) REMOVED FLEX CABLE PER A321 AMM 52-13-22-000-002-A. YH 718912 WIP.  INSTALLED NEW FLEX CABLE PER A321 AMM 53-13-22 - OK TO INSTALL LINER ASSEMBLY [QC5208] 023909 SLIDE REPLACED IAW AMDS 2561-4001-LA, REF L/P 1728302. REPAIRS COMPLETE.
